# SDR DXTA2019093002908

- Difficulty date: September 29, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 11,701 hours, 9,058 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Location: Ecs
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR - DESCENDING FROM CRUISE ALT OF FL400.  STARTED GETTING A STRONG ORDER SIMILAR TO JET EXHAUST. IT SMELLED DIFFERENT THAN WHEN THE HEAT IS TURNED UP.  REMOVED CLEANED INSTALLED ECS WATER SEPARATOR AND PERFORMED SATISFACTORY ECS DUCT BURN OUT THEN INSTALLED NEW ECS WATER SEPARATOR SOCK ALL WORK PERFORMED IAW TASK FORM TC-5XL-21-120902M AND AMM 21-51-00 NO MORE ODOR DETECTED AT THIS TIME
